Journal of the Mathematical Society of Japan

Isogeny classes of abelian varieties over finite fields

Taira HONDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 20, Number 1-2 (1968), 83-95.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260463295

Digital Object Identifier
doi:10.2969/jmsj/02010083

Mathematical Reviews number (MathSciNet)
MR0229642

Zentralblatt MATH identifier
0203.53302

Subjects
Primary: 14.05

Citation

HONDA, Taira. Isogeny classes of abelian varieties over finite fields. J. Math. Soc. Japan 20 (1968), no. 1-2, 83--95. doi:10.2969/jmsj/02010083. https://projecteuclid.org/euclid.jmsj/1260463295


Export citation